# SDR MALA000699

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR PANEL AT STA 258.0FROM LBL 16 THRU RBL 16.  REFER TO CELSIUS W/O 18910, TASK CARD 1529.   MAINTENANCE REMOVED CORROSION AND CHECKED LIMIT,  BLENDED CORROSION ON FLOOR PANEL FLANGEAT STA 258 FROM LBL16 THRU RBL16 IAW SRM 51-70-40.  REMAINING  MATERIAL IS OUT OF LIMITS REF SRM 51-10-10.  FABRICATED NEW FLANGE PER SAMPLE,  FABRICATED (1)EA. REPAIR DOUBLER, TREATED, PRIMED AND TOPCOATED IAW 51-20-42/43 AND INSTALLED SRM 51 -40-21.
